Hopeless...I'm sure that was very scary!! I'm sorry to hear that this happened to you...
Do you take any other medications for any other issues besides these two?
I don't see anything on the literature for either of those medications that would cause a seizure if stopping abruptly...The main issues are like most opiates of sweating, nausea, insomnia, and shaking, restless legs...etc.
It only mentions seizures when mixing with other medications like certain antidepressants...or if a patient has a history of seizure disorders...
I would certainly talk with a Dr. to find out if there is anything else going on or making sure that if you are on other medicines...to have the Pharmacy run a check comparing all your meds..
SB and "the pup who snores loudly"
ACDF C5-C7, (no hardware), with autograft bone Nov. 2001
(reabsorption of bone 2 years later...still lost in body..expect to burp it out at anytime..haha"))
ACDF with hardware, allograft bone Nov. 2005
Anterior and Posterior CDF, allograft bone with BMP, removal of old hardware, use of titanium plates, rods, screws, & kitchen sink (lol) Oct 2006